# SDR SWAA2016042851404

- Difficulty date: March 21, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827686
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT BEAM INBD SWING LINKS CORRODED.  R & R SWING LINK ASSEMBLY IAW EA.
